# SDR R61A201202060084

- Difficulty date: February 6, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 12,032 hours, 9,522 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE EN ROUTE, CREW NOTICED A ELECTRICAL SMELL IN THE COCKPIT.  THE CREW DECIDED TO DIVERT TO IAD.  MAINTENANCE WAS NOTIFIED AND THEY PERFORMED OPERATION CHECKS TRYING TO DUPLICATE THE ODOR NOTICED BY THE CREW.  MAINTENANCE WAS NOT ABLE TO DUPLICATE THE ODOR OR ANY SOURCE, PERFORMED RESET OF AIRCRAFT SYSTEMS PER THE EMB 175 AMM.  AC WAS RELEASED BACK INTO SERVICE.
